News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Oncology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Oncology Answers List

Forum Name: Gall Bladder Cancer

Question: Gallbladder / High Dose Chemo


 jypsy_rose_lee - Tue Apr 04, 2006 9:19 pm

Dear doc,
I was wondering if high dose chemo that consists of { Decadron,high-dose ara-c,and cisplatinum with rituximab givin for four straight days 24 hours aday can cause the gallbladder to shut down? If so are there any websites that I can find any information pertaining to this? Thank you very much.
 Dr. Tamer Fouad - Fri Dec 22, 2006 7:50 am

User avatar Hello,

What exactly do you mean by gall bladder shut down? There are hepatic (liver) toxic effects to many chemotherapeutics. Liver toxicity is reported in some of the drugs you mentioned.

Best regards,

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here